# SDR CA990728023

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

(CAN) ON DESCENT AS POWER WAS REDUCED, A-SYSTEM PRESSURE FLICKERED THEN WENT TO ZERO, LOW PRESSURE LIGHTS ON.  EMERGENCY DECLARED.   LEFT ENGINE A-HYDRAULIC PUMP PRESSURIZED SYSTEM.  LANDED OK.   AFTER SHUT DOWN, AIRCRAFT TOWED TO GATE.  FOUND HYDRAULIC TANK PRESSURE LINE FROM PRESSURE REGULATOR TO A-SYSTEM RESERVOIR ADRIFT.  LINE SECURED ENG 1 AND 2 FILTER DRAINED, REPLACED.   PRESSURE FILTERS REPLACED, LEAK CHECK CARRIED OUT.
